# SDR ASAA2016101018256

- Difficulty date: October 10, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 10,294 hours, 3,348 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Indication Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, VTEK APPEARED ON THE CAPTAIN`S FMS, AND FMS SCREEN BLANKED SHORTLY THEREAFTER F/O`S FMS FOLLOWED SUIT. A MINUTE LATER DATA CONCERNING WEIGHT, FLIGHT PLAN POINTS, AND ARRIVAL TIME ESTIMATES DISAPPEARED.  ACFT GROUNDED. PERFORMED FMCS BITE PROCEDURE IAW FIM 34-61 TASK 801. NO CURRENT FAULTS ON SENSORS PAGE. INFLIGHT FAULTS FAULTED BOTH FMC L AND FMC R LAST LEG. AFTER INPUTTING CODE 300, FOUND FMC L WITH RATE MSG AT 0001Z AND FMC-R WITH PROGRAM FAULT AT 0108Z. PERFORMED TROUBLE SHOOTING  IAW FIM REF 34-661 TASK 807, FMC PROMPTS ARE PRESENT. NOTE: FLIGHT CREW MOVED SPD REF SWITCH ON P2 TO VREF, THIS IS CORRECT PROCEDURE FOR THIS TYPE OF DEFECT. ON THE GROUND THIS CAUSES A "INVALID ENTRY" MESSAGE ON BOTH PFD'S. PLACED SPD REF SWITCH BACK TO AUTO POSITION PFD'S NOW PRESENT INFORMATION NORMALLY. PLEASE REF QRH 11.4 STEP 9. THIS WAS NOT NOTED AS BEING ACCOMPLISHED BY INBOUND FLIGHT CREW. AIRCRAFT CHECKS GOOD FOR SERVICE. APPROACH SURVEY BOTH AUTOLAND & HGS APPROACH SUCCESSFUL.
